Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 4, Number 1 (1897)
Bull. Amer. Math. Soc. 4 (1897)
More Information
Full-text PDF Free Access     Request Permissions
The fourth summer meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 4 (1897), 1-11
More Information
Full-text PDF Free Access     Request Permissions
Concerning regular triple systems
Eliakim Hastings Moore.
Bull. Amer. Math. Soc. 4 (1897), 11-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557545
Collineations in a plane with invariant quadric or cubic curves
H. S. White.
Bull. Amer. Math. Soc. 4 (1897), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557546
A generating function for the number of permutations with an assigned number of sequences
F. Morley.
Bull. Amer. Math. Soc. 4 (1897), 23-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557547
Notes
Bull. Amer. Math. Soc. 4 (1897), 32-34
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1897), 35-44
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

La Géométrie réglée et ses applications, by G. Koenigs.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 4 (1897), 28-31
Review information
Full-text PDF Free Access